# SDR R61A201605070369

- Difficulty date: May 7, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,885 hours, 16,337 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bearing Race
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, TWO EACH FWD BEARING RACES PITTED ON FAIRING 523BB.  MAINTENANCE R & R 2 EACH FWD BEARING RACES IAW SRM 51-43-02.
